Jump to content

Photo

No Clear Up With Azithromycin Tabs

cystic acne hormonal stress antibiotic therapy birth control pills

6 replies to this topic

#1 CysticGreenTea

CysticGreenTea

    New Member

  • New Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Gender:Female
  • Location:Duck Dynastyville
  • Interests:Reading, Exercise, Meditation, Raquet Sports, etc.
  • Joined: 25-July 13

Posted 25 July 2013 - 07:57 AM

New here,

 


A few months ago I went to the physicians to find out if I had breast cancer.  It turned out that I had a cyst, assumed due to excessive caffeine intake (the only caffeine I use really is green tea, daily), but was told that my lymph nodes were enlarged everywhere (very visible), plus I had my blood checked to see what my thyroid levels were (was told that my results were "unremarkable") because I was suffering from symptoms of hyperthyroidism (runs in my family, and was personally diagnosed a few years ago after the birth of my Child).

I just got over another case of bronchitis (stopped smoking back in '08 after about a decade of on/off half a pack of Marlboro's a day) a few days ago after my first diagnosis in April of this year (I usually suffer from this yearly, as my Mother did and she never smoked a day in her life) and had been Rx'd Azithromycin Tabs, USP @ 250mg (6 tabs) and I my bronchitis issues have mainly subsided, but I'm still suffering from very bad cysts.

I eat "Healthy" for the most part (colored veggies/fruits daily with lean meats & nuts) but I haven't been exercising as much as I used to (I have a Child and school isn't in session for them right now so I haven't been able to find the time to exercise) but have been doing yoga and try to meditate when I can (my life right now is very stressful, and maybe perhaps this is where my cysts are coming from?).

I've used antibiotics  for my acne in the past (Amoxicillin) @ 500mg 2x/day, but a person can only take antibiotics for so long before they become ineffective.  Luckily, my acne did clear for some time and my skin was beautiful.

Now, I have scars all over the place, and my face feels sore and I've started using Retin-A Micro and Hydroquinone 4% for the scars recently after trying out the "new" Proactiv Solution 30-day trial with the purchase of their fade cream of 2% Hydroquinone.  I also bought Neutrogena's original bar of soap along with Cetaphil's soap and CeraVe's skin moisturizer.

I did give some time for each product to "work" before moving on to the next (a week apart from each other) but I know I went too crazy, obsessing over trying to clear this crap away!

​I'm going to ask about birth control pills as well.

Has anyone found success with similar issues?  

My next derm appointment is in a few days, so I Pray that something can finally be done.  
 

​Thanks for reading!



#2 CysticGreenTea

CysticGreenTea

    New Member

  • New Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Gender:Female
  • Location:Duck Dynastyville
  • Interests:Reading, Exercise, Meditation, Raquet Sports, etc.
  • Joined: 25-July 13

Posted 26 July 2013 - 08:48 AM

Not sure why my question was viewed by many, but no one seems to want to reply?

But most seem to get some sort of helpful advice...

Why?

eusa_wall.gif 


 



#3 tracy521

tracy521

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,521
    Likes: 163
About Me
  • Gender:Female
  • Location:pittsburgh
  • Joined: 18-October 05

Posted 30 July 2013 - 09:16 AM

you could try the pill or look into taking spiro and the pill or just spiro alone. also you could ask for a new antibiotic too. doxy works good but it takes a bit to kick in. if your face is getting bad enough you could ask for keflex it does work pretty darn fast and its very effective but they will most likely only give it to you for 4-8 weeks or so. i would use a gentle cleanser and then a good toner and a moisturizer and then see about some sort of topical treatment for your skin as well. if you got to the derm they should be able to give you a good regimen to get you started.

also stress can do crazy things to our body so try to get more rest and workout whenever you can because that really helps. if you dont have time try to go for even a short walk everyday and whatever you do try not to obsess and look in the mirror. its best to avoid it for now or it will stress you out even more. 


Edited by tracy521, 30 July 2013 - 09:17 AM.


#4 CysticGreenTea

CysticGreenTea

    New Member

  • New Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Gender:Female
  • Location:Duck Dynastyville
  • Interests:Reading, Exercise, Meditation, Raquet Sports, etc.
  • Joined: 25-July 13

Posted 31 July 2013 - 05:46 PM

you could try the pill or look into taking spiro and the pill or just spiro alone. also you could ask for a new antibiotic too. doxy works good but it takes a bit to kick in. if your face is getting bad enough you could ask for keflex it does work pretty darn fast and its very effective but they will most likely only give it to you for 4-8 weeks or so. i would use a gentle cleanser and then a good toner and a moisturizer and then see about some sort of topical treatment for your skin as well. if you got to the derm they should be able to give you a good regimen to get you started.

also stress can do crazy things to our body so try to get more rest and workout whenever you can because that really helps. if you dont have time try to go for even a short walk everyday and whatever you do try not to obsess and look in the mirror. its best to avoid it for now or it will stress you out even more. 

Thank you...I went in yesterday and was given Minocycline 100mg and two sample tubes of Tazorac so I think this will work for the bacteria that's causing the eruptions...hoping for radiant skin afterwards, so I will look into using a toner as well.  I might try Cetaphil as a gentle cleanser too.



#5 tracy521

tracy521

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,521
    Likes: 163
About Me
  • Gender:Female
  • Location:pittsburgh
  • Joined: 18-October 05

Posted 01 August 2013 - 07:41 AM

thats good! glad to hear that and i had good success with minocycline back in the day. just be careful using tazorac that stuff is so strong it burnt the hell out of my skin but then again my skin cant really handle retin-a either and tazorac is way harsher than that. just make sure to moisturize with that stuff and yeah a gentle cleanser is best with that stuff as well as a gentle toner. i like thayers unscented witch hazel toner with aloe it works well and it is super gentle. good luck and keep me updated!



#6 CysticGreenTea

CysticGreenTea

    New Member

  • New Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Gender:Female
  • Location:Duck Dynastyville
  • Interests:Reading, Exercise, Meditation, Raquet Sports, etc.
  • Joined: 25-July 13

Posted 06 August 2013 - 10:43 PM

Its been a few days, and so far my skin is not as oily as it was, but no irritation, and a little smooth.  My cysts are still erupting and still painful.  I'm thinking about trying Thayers Witch Hazel with Aloe Vera Rose Petal as a toner. Has anyone tried this toner yet?
 



#7 tracy521

tracy521

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,521
    Likes: 163
About Me
  • Gender:Female
  • Location:pittsburgh
  • Joined: 18-October 05

Posted 07 August 2013 - 07:52 AM

i use the thayers unscented witch hazel toner with aloe and love it! great stuff!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users